# SDR SWIA202156771

- Difficulty date: January 13, 2021
- Submitted: March 10, 2021
- Operation: Air carrier
- Aircraft: N604SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10249
- Aircraft time: 35,282 hours, 26,705 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANTENNA DOUBLER FROM F.S. 295.00 TO F.S. 310.00 HAS MULTIPLE SPOTS OF CORROSION FROM STRINGER. 26L-26R   (C-CHECK) RO 3/10/2021    REPLACED ANTENNA DOUBLER FROM F.S. 295.00 TO F.S. 310.00 FROM STRINGER. 26L-26R IAW CRJ 700 SRM 51-42-06-001-001-A01.  ATTACHED STRUCTURAL MAJOR REPAIR TASK 51-900-1002-SKY,SDR AND FORM M-337. WEIGHT NOT AFFECTED. REF CONT CARD FOR WORK PERFORMED
